It is currently Wed Aug 23, 2017 11:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Jul 28, 2015 1:19 am 
Offline
New Poster
New Poster

Joined: Tue Jul 28, 2015 12:58 am
Posts: 1
I've been on subutex (4mg 4x daily) for about 7 days. My last dose of 4mg was at 6:30. Today I slipped when I found my points.. I didn't have any dope.. I just flushed out 3 cottons that I found.. At around 10:00. SO STUPID. Of course physically I didn't feel anything.. But I'm scared to take my next subtex dose.. Even though I know there was barely anything in that syringe. I don't want to go into precip withdrawal.
Do I have to wait until I'm having withdrawal symptoms to take my subutex? Or should I be ok since I did such a tiny amount and already had subutex in my system?
Thank you for any input!


Top
 Profile  
 
PostPosted: Tue Jul 28, 2015 3:26 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1317
Hello Amer,
Up to late tonight and checked forum and saw your question.
You should be fine to take your next dose of sub without PW s coming on. Reason being is your reseptors are clearly covered in bupe in addition to the low to no dose of dope you ve said you used.

If you wait for wd, you ll be waiting for SUB/bupe wd..You want to be safe? , just wait till 10:00am to take your next dose of sub.

You might want to get rid of thoses points.. welcome to the forum....



Razor


Top
 Profile  
 
PostPosted: Tue Jul 28, 2015 7:37 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
I agree with razor, get rid of ALL drug related stuff, including phone numbers. Recovery takes some work on your part. It's to tempting as you found out.


Come here. & post if you are having a rough day


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jul 29, 2015 5:27 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4141
Razor is correct! You don't have to worry about PW because you had bupe in your system first, before you slipped. If bupe is there first it occupies the opiate receptors. It's only when you take heroin/opiates first that you have to be careful of PW, because the bupe would kick the heroin off the receptor and you would then go into withdrawal. Hope that makes sense!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group